# SDR USAA990399

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 270-344
- Part time: 30,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 26 INCH AREA OF CORROSION AT FORWARD ENTRY DOOR THRESHOLD 'Z' ANGLE F/S 270 TO FS 344 LBBL 55.  REMOVED AND REPLACED 'Z' ANGLE PER REPAIR DOCUMENT 51-70-13.  (M)
